RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 4, Issue 2  


Asymptotical behaviour for some functionals of positively and negatively dependent random fields
A. V. Bulinski, E. Shabanovich
479
Semirings of continuous nonnegative functions: divisibility, ideals, congruences
V. I. Varankina, E. M. Vechtomov, I. A. Semenova
493
On systems of polynomially solvable linear equations with $k$-valued variables
A. N. Veligura
511
Computer added simulation of walking robots
Yu. F. Golubev, D. Yu. Pogorelov
525
Тhe theorem of restoration simmetrical potential in the reverse problem of spectral analysis for operator of Sturm–Liouville
V. V. Dubrovskii, A. S. Velikikh
535
Unbounded solutions of the Cauchy problem for doubly nonlinear degenerate parabolic equations
A. S. Kalashnikov
543
Tracking domain of a pair of segments
P. M. Larin
559
Regularized traces of boundary problems in case of multiple roots of characteristic polynomial
A. S. Pechentsov
567
On the conditions ensuring the freedom of topological modules over algebras of holomorphic functions
A. Yu. Pirkovskii
585
Arithmetical applications for estimates of Weyl's sums of increasing degree polynomials
O. V. Popov
595
On a generalization of the convex addition
V. Yu. Protasov
641
Prime alternative algebras
S. V. Pchelintsev
651
About one representation of the solution of Schrödinger stochastic equation by means of an integral over the Wiener measure
I. V. Sadovnichaya
659
Representations for Appell's series $F_2(x,y)$ to the vicinity of the singular point $(1,1)$ and near the boundary of its domain of convergence
V. F. Tarasov
669
On the solvability of linear inverse problem with final overdetermination in a Banach space of $L^1$-type
I. V. Tikhonov
691
On inverse problem for an ordinary differential equation
G. V. Khromova
709
On the global dimension of the abelian group valued diagrams category over a totally ordered set
A. A. Khusainov
717
On the arithmetic properties of values of certain functions
V. G. Chirskii
725
Decidable first order logics
R. È. Yavorskii
733

Short communications
Algebraic independence of values of E-functions, satisfying arbitrary algebraic equations over $\mathbb C(z)$
V. A. Gorelov
751
Normal surfaces whose anticanonical divisor is numerically positive
M. M. Grinenko
757
Finiteness conditions for subdirectly irreducible $S$-acts and modules
I. B. Kozhukhov
763
On the radicals of twisted semigroup rings
G. B. Lungu
769
On direct summands of tensor product
E. B. Malyshev
775
On some propeties of Lie algebras with cohomologoical dimension one
A. V. Seregin
779
Dynamic search in convex domains
A. A. Skvortsov
785
Ideals of distributive rings
A. A. Tuganbaev
791
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020